MathSciNet Relay Station
MathSciNet bibliographic data
MR1325788 (96g:14019) 14G40 (11G25 14G20)
Bloch, S.; Gillet, H.; Soulé, C. Non-Archimedean Arakelov theory. J. Algebraic Geom. 4 (1995), no. 3, 427–485.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement